# SDR SWAA2024071802528

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 RBL 22 WL 156.1 AFT CARGO COMPARTMENT 2024-393298<[01] ON STEP 4. TOOL USED: THICKNESS GAGE. P/N: 45MG. S/N: 130064101. DUE DATE: 13-DEC-24.;[02] REPLACED SUPPORT ZEE LOC BTW BS 727+4 TO BS 767 RBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV:A AND DWG 146A7502 SHEET: 26 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ZEE LOC BTW BS 727+4 TO BS 767 RBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV:A AND DWG 146A7502 SHEET: 26 REV: -  SEE INDIVIDUAL SIGN OFFS BELOW.
